# SDR CALA9601296

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT OVERWING EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE DURING EMERGENCY LIGHT OPERATIONAL CHECK.  THE BATTERY CARTRIDGE WAS REMOVED AND REPLACED AND OPERATION OF THE EXIT LIGHT CHECKED GOOD IAW MM 33-50-0.
